MathSciNet Relay Station
MathSciNet bibliographic data
MR694389 (84m:35005) 35A07 (35B65)
Zachmanoglou, E. C. Nonanalytic solutions of certain linear PDEs. Trans. Amer. Math. Soc. 277 (1983), no. 2, 805–814.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement